Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1974, Volume 42, Issue 1

Large Sample Theory of Some Measures of Income Inequality<191:LSTOSM>2.0.CO;2-D
p. 191-196

Joseph L. Gastwirth

This paper presents a method for obtaining the large sample distribution of the mean deviation and related measures of income inequality.

Log In To View Full Content

Journal News